# SDR SWAA2023071478505

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N8858K
- Make and model: Boeing 737-8
- Aircraft serial: 42591
- Aircraft time: 1,024 hours, 561 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI SKID INOP LITE ILLUMINATED<[01] BIT CHECK SHOWS ?PWR A/B?. USING IFIM TASK 32-42-00-810-842; NO FAULTS WERE FOUND. OK FOR SERVICE.
